메뉴 건너뛰기




Volumn 6, Issue 5, 2005, Pages 885-913

Long time propagation and control on scarring for perturbed quantized hyperbolic toral automorphisms

Author keywords

[No Author keywords available]

Indexed keywords


EID: 26844580828     PISSN: 14240637     EISSN: None     Source Type: Journal    
DOI: 10.1007/s00023-005-0228-6     Document Type: Article
Times cited : (9)

References (24)
  • 3
    • 0041972697 scopus 로고    scopus 로고
    • Ruelle-Perron-Frobenius spectrum for Anosov maps
    • M. Blank, G. Keller, C. Liverani, Ruelle-Perron-Frobenius spectrum for Anosov maps, Nonlinearity 15, no. 6, 1905-1973 (2002).
    • (2002) Nonlinearity , vol.15 , Issue.6 , pp. 1905-1973
    • Blank, M.1    Keller, G.2    Liverani, C.3
  • 4
    • 0034178794 scopus 로고    scopus 로고
    • Exponential mixing and | ln ℏ| time scales in quantized hyperbolic maps on the torus
    • F. Bonecchi, S. De Bièvre, Exponential mixing and | ln ℏ| time scales in quantized hyperbolic maps on the torus, Comm. Math. Phys. 211, 659-686 (2000).
    • (2000) Comm. Math. Phys. , vol.211 , pp. 659-686
    • Bonecchi, F.1    De Bièvre, S.2
  • 5
    • 0037534326 scopus 로고    scopus 로고
    • Controlling strong scarring for quantized ergodic toral automorphisms
    • _, Controlling strong scarring for quantized ergodic toral automorphisms, Duke Math. J117, No. 3, 571-587 (2003).
    • (2003) Duke Math. , vol.J117 , Issue.3 , pp. 571-587
  • 7
    • 0001920949 scopus 로고    scopus 로고
    • Equipartition of the eigenfunctions of quantized ergodic maps on the torus
    • A. Bouzouina, S. De Bièvre, Equipartition of the eigenfunctions of quantized ergodic maps on the torus, Comm. Math. Phys. 178, 83-105 (1996).
    • (1996) Comm. Math. Phys. , vol.178 , pp. 83-105
    • Bouzouina, A.1    De Bièvre, S.2
  • 8
    • 0036487116 scopus 로고    scopus 로고
    • Uniform semiclassical estimates for the propagation of quantum observables
    • A. Bouzouina, D. Robert, Uniform semiclassical estimates for the propagation of quantum observables, Duke Math. J. 111, No. 2, 223-252 (2002).
    • (2002) Duke Math. J. , vol.111 , Issue.2 , pp. 223-252
    • Bouzouina, A.1    Robert, D.2
  • 9
    • 14944371344 scopus 로고
    • Ergodicité et fonctions propres du Laplacien
    • Y. Colin de Verdière, Ergodicité et fonctions propres du Laplacien, Commun. Math. Phys. 102, 497-502 (1985).
    • (1985) Commun. Math. Phys. , vol.102 , pp. 497-502
    • De Verdière, Y.C.1
  • 10
    • 0001163216 scopus 로고
    • On canonical transformations of pseudo-differential operators
    • Y.V. Egorov, On canonical transformations of pseudo-differential operators (in Russian), Uspekhi Mat. Nauk. 24, no. 5, 235-236 (1969).
    • (1969) Uspekhi Mat. Nauk. , vol.24 , Issue.5 , pp. 235-236
    • Egorov, Y.V.1
  • 11
    • 0042417242 scopus 로고    scopus 로고
    • Scarred eigenstates for quantum cats of minimal periods
    • F. Faure, S. Nonnenmacher, S. De Bièvre, Scarred eigenstates for quantum cats of minimal periods, Commun. Math. Phys. 239, 449-492 (2003).
    • (2003) Commun. Math. Phys. , vol.239 , pp. 449-492
    • Faure, F.1    Nonnenmacher, S.2    De Bièvre, S.3
  • 12
    • 1542718367 scopus 로고    scopus 로고
    • On the maximal scarring for quantum cat map eigenstates
    • F. Faure, S. Nonnenmacher, On the maximal scarring for quantum cat map eigenstates, Commun. Math. Phys. 245, 201-214 (2004).
    • (2004) Commun. Math. Phys. , vol.245 , pp. 201-214
    • Faure, F.1    Nonnenmacher, S.2
  • 14
    • 0003332429 scopus 로고
    • Harmonic analysis in phase space
    • Princeton Univ. Press
    • G.B. Folland, Harmonic analysis in phase space, Ann. Math. Studies, Princeton Univ. Press 122, (1989).
    • (1989) Ann. Math. Studies , vol.122
    • Folland, G.B.1
  • 17
    • 84871173223 scopus 로고    scopus 로고
    • Invariant measures and arithmetic quantum unique ergodicity
    • to appear
    • E. Lindenstrauss, Invariant measures and arithmetic quantum unique ergodicity, Annals of Math., to appear.
    • Annals of Math.
    • Lindenstrauss, E.1
  • 18
    • 0003255386 scopus 로고
    • Autour de l'approximation semi-classique
    • Birkhäuser
    • D. Robert, Autour de l'approximation semi-classique, Progress in mathematics 68, Birkhäuser (1987).
    • (1987) Progress in Mathematics , vol.68
    • Robert, D.1
  • 19
    • 21344499327 scopus 로고
    • The behaviour of eigenstates of hyperbolic arithmetic manifolds
    • Z. Rudnick, P. Sarnak, The behaviour of eigenstates of hyperbolic arithmetic manifolds, Commun. Math. Phys. 161, 1, 195-213 (1994).
    • (1994) Commun. Math. Phys. , vol.161 , Issue.1 , pp. 195-213
    • Rudnick, Z.1    Sarnak, P.2
  • 20
    • 0001022947 scopus 로고
    • Ergodic properties of eigenfunctions
    • A. Schnirelman, Ergodic properties of eigenfunctions, Usp. Math. Nauk. 29, 181-182 (1974).
    • (1974) Usp. Math. Nauk. , vol.29 , pp. 181-182
    • Schnirelman, A.1
  • 22
    • 0004196526 scopus 로고
    • Princeton Mathematical Series Princeton University Press
    • M. Taylor, Pseudo-differential operators, Princeton Mathematical Series 34, Princeton University Press (1981).
    • (1981) Pseudo-differential Operators , vol.34
    • Taylor, M.1
  • 24
    • 84972564374 scopus 로고
    • Uniform distribution of the eigenfunctions on compact hyperbolic surfaces
    • Zelditch, Uniform distribution of the eigenfunctions on compact hyperbolic surfaces, Duke Math. J. 55, 919-941 (1987).
    • (1987) Duke Math. J. , vol.55 , pp. 919-941
    • Zelditch1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.